# SDR CALA2025042804272

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 74,433 hours, 27,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE MATERIAL HANGING OUT FROM COVER,   INSPECTED AND VERIFIED SLIDE Z FOLD IS SECURE AND APPROXIMATELY 11 INCHES REF AMM 25-66-01-400-804 OK FOR SERVICE.  INSPECTED AND VERIFIED SLIDE Z FOLD IS SECURE AND APPROXIMATELY 11 INCHES REF AMM 25-66-01-400-804 OK FOR SERVICE.
